Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 156, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2014, 3:19 PM MDT for Las Animas County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 3:19 PM MDT (21:19 UTC)
- Expired
- Jul 27, 2014, 3:48 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
335
WUUS55 KPUB 272119
SVRPUB
COC071-272200-
/O.NEW.KPUB.SV.W.0156.140727T2119Z-140727T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 400 PM MDT
* AT 319 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES
NORTHWEST OF KIM...OR 36 MILES SOUTH OF NORTH LA JUNTA...MOVING
WEST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3756 10346 3732 10341 3728 10391 3759 10386
TIME...MOT...LOC 2119Z 079DEG 6KT 3745 10364
HAIL...1.00IN
WIND...60MPH
$$
283 follow-up statements
771
WWUS55 KPUB 272129
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT SUN JUL 27 2014
COC071-272200-
/O.CON.KPUB.SV.W.0156.000000T0000Z-140727T2200Z/
LAS ANIMAS CO-
329 PM MDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 329 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES EAST OF
THATCHER...OR 37 MILES SOUTH OF NORTH LA JUNTA...MOVING WEST AT 5
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3756 10346 3732 10341 3728 10391 3759 10386
TIME...MOT...LOC 2129Z 079DEG 6KT 3745 10366
HAIL...1.00IN
WIND...60MPH
$$
28170
WWUS55 KPUB 272138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT SUN JUL 27 2014
COC071-272200-
/O.CON.KPUB.SV.W.0156.000000T0000Z-140727T2200Z/
LAS ANIMAS CO-
338 PM MDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES EAST OF
THATCHER...OR 37 MILES SOUTH OF LA JUNTA...MOVING WEST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3756 10346 3732 10341 3728 10391 3759 10386
TIME...MOT...LOC 2138Z 091DEG 10KT 3745 10371
HAIL...1.00IN
WIND...60MPH
$$
28655
WWUS55 KPUB 272148
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT SUN JUL 27 2014
COC071-272158-
/O.CAN.KPUB.SV.W.0156.000000T0000Z-140727T2200Z/
LAS ANIMAS CO-
348 PM MDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3756 10346 3732 10341 3728 10391 3759 10386
TIME...MOT...LOC 2144Z 079DEG 6KT 3745 10373
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:23 PM MDT, 56 minutes earlier.
Area forecast discussion, Jul 27, 2:23 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT SUN JUL 27 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 203 PM MDT SUN JUL 27 2014 MONSOON MSTR WL CONTINUE STREAMING OVR THE AREA TONIGHT AND MONDAY...AND GOOD LOW LEVEL MSTR AND UPSLOPE FLOW IS IN PLACE. DEW POINTS OVR THE SERN PLAINS ARE IN THE LOWER 60S IN MOST AREAS...WITH MID 50S AT 1 PM OVR THE SRN I-25 CORRIDOR AROUND WALSENBURG AND TRINIDAD. 00Z WRF FORECAST HAS SIGNIFICANT RAIN AMOUNTS MOVING OUT OVR PORTIONS OF THE SERN PLAINS THIS EVENING AND INTO THE LATE NIGHT HOURS...MAINLY FROM THE I-25 CORRIDOR...EASTWARD TO BENT COUNTY AND THEN ALONG THE SRN PLAINS (LAS ANIMAS AND BACA COUNTIES). HOWEVER...THE 12Z RUN OF THE HRRR...THE RAP...NAM AND ARW HAVE BACKED OFF OF PCPN ACRS THE SERN PLAINS...EXCEPT ALONG THE I-25 CORRIDOR...WHERE THE HRRR HITS ERN FREMONT AND THE WRN HALF OF PUEBLO COUNTY HARD WITH PCPN THIS EVENING. THE GFS ALSO FAVORS THE I-25 CORRIDOR SOUTH OF PUEBLO WITH AROUND 0.50. THE 18Z RAP IS NOW TRENDING TOWARD MORE PCPN AGAIN OVR THE SERN PLAINS...ALTHOUGH IT IS NOT ALL THAT SIGNIFICANT WITH A FEW TENTHS. OVERALL...THE FLASH FLOOD THREAT AREA IS GENERALLY COVERED WELL WITH THE CURRENT FLASH FLOOD WATCH. HOWEVER...IT IS POSSIBLE THAT SIGNIFICANT RAINFALL MAY NOT OCCUR EAST OF THE I-25 CORRIDOR COUNTIES. BUT GIVEN THAT THERE IS SOME UNCERTAINTY...WL NOT MAKE CHANGES TO THE AREAL COVERAGE OF THAT WATCH. THE RAP KEEPS SOME LIGHT LINGERING PCPN OVR THE FAR SERN PLAINS THRU THE NIGHT...WHILE THE NAM AND ARW DO NOT...HAVE DECIDED TO KEEP SOME ISOLD POPS IN THAT AREA TO MATCH SURROUNDING WFO/S. SIMILAR CONDITIONS WL BE IN PLACE ON MONDAY AND THE NAM AND ARW SHOW CONVECTION FIRING UP BY MID TO LATE MORNING...WITH GOOD COVERAGE OVR THE MTNS AND I-25 CORRIDOR IN THE AFTERNOON HOURS. BY LATE AFTERNOON OR EARLY EVENING SOME SCT PCPN IS THEN EXPECTED TO SPREAD OVR THE SERN PLAINS. AGAIN...THE BEST CHANCES FOR SIGNIFICANT RAINFALL IS EXPECTED TO BE ALONG THE ERN MTNS AND I-25 CORRIDOR AND A FLASH FLOOD WATCH MAY BE NEEDED. WL NOT ISSUE THE WATCH AT THIS TIME...WL LET LATER SHIFTS SEE WHERE THE HEAVY RAIN FALLS TODAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 203 PM MDT SUN JUL 27 2014 ...RISK OF FLOODING THROUGH THE WEEK... WELL-ADVERTISED HEAVY RAIN PATTERN WILL CONTINUE TO DEVELOP OVER THE NEXT COUPLE OF DAYS...AS THE MONSOON KICKS INTO HIGH GEAR AND STAYS THERE FOR THE NEXT WEEK OR SO. MON NIGHT...THREAT SHOULD WIND DOWN AFTER SUNSET WITH LOSS OF HEATING FOR MOST OF THE CWA. EXCEPTION MAY BE NR THE CO-KS BORDER WHERE ANOTHER MCS MAY DEVELOP AND FEED ON A LOW LEVEL JET MOVING NWD THROUGH THE PANHANDLES. TEMPS WILL CONTINUE TO BE BELOW AVERAGE...LIKELY ONLY HITTING THE LOWER 80S FOR HIGHS ACROSS THE PLAINS. TUE-WED...LOOK LIKE THE WETTEST DAYS WITH THE GREATEST THREAT OF WIDESPREAD FLOODING. HPC HAS ALREADY PUT OUR AREA IN A MODERATE RISK FOR EXCESSIVE RAINFALL. THE MAIN PLAYER WILL BE A SHORT WAVE TROUGH EMBEDDED IN THE NW FLOW ON THE NE SIDE OF THE MONSOONAL HIGH. MODELS DIFFER ON THE STRENGTH OF THIS SYSTEM...BUT REGARDLESS IT WILL BE STRONG ENOUGH TO SPARK NUMEROUS SHOWERS AND STORMS DURING THIS TIME PERIOD...WITH THE GREATEST THREAT IN THE LATE TUE AFTERNOON THROUGH WED AFTERNOON TIME FRAME. PREC H2O CONTINUES TO BE IN THE 1-1.5 INCH RANGE...WITH DEEP MOISTURE PUSHING UP THE ARKANSAS RIVER VALLEY TUE NIGHT. PRETTY MUCH ALL OF SE CO WILL BE UNDER THE GUN FOR FLASH FLOODING...WITH RECENT RAINFALL DETERMINING THE HIGHER THREAT AREAS...ALONG WITH THE USUAL TARGETS SUCH AS BURN SCARS AND URBAN AREAS. THERE WILL ALSO BE A THREAT OF SOME SVR STORMS FOR THE ERN BORDER COUNTIES LATE TUE AFTERNOON THROUGH TUE EVE...AS THE SHORTWAVE RESULTS IN BULK SHEARS IN THE 40 KT RANGE...WHICH ALONG WITH HIGH CAPE COULD BE A RECIPE FOR SOME SVR WX DEPENDING ON HOW THE MESOSCALE PRECIP PATTERN SETS UP. THU ONWARD...THE HEAVIEST WIDESPREAD RAIN SHOULD WIND DOWN...BUT THERE WILL STILL BE SIGNIFICANT MONSOONAL MOISTURE AROUND. STORMS SHOULD STILL BE PRETTY NUMEROUS OVER THE MT AREAS ON A DIURNAL BASIS. MCS ACTIVITY OVER THE PLAINS WILL LIKELY SHIFT A BIT TO THE E...BUT MAY STILL AFFECT PORTIONS OF THE PLAINS. TEMPS CONTINUE TO BE MORE LIKE SEPTEMBER FOR THE AREA...GENERALLY IN THE 70S-80S. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 203 PM MDT SUN JUL 27 2014 CHANCES FOR SHOWERS AND TSTMS WL CONTINUE AT OR IN THE VCNTY OF KCOS...KPUB AND KALS THROUGH ABOUT 06Z. HEAVY RAIN WL BE POSSIBLE AND COULD BRIEFLY CAUSE MVFR OR EVEN IFR CONDITIONS. THERE COULD BE SOME STRATUS IN THE EARLY MORNING HOURS. SHOWERS AND TSTMS WL AGAIN DEVELOP IN THE LATE MORNING OR EARLY AFTERNOON HOURS ON MONDAY...WITH HEAVY RAIN AGAIN BEING THE MAIN THREAT. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ076>078- 081>086-089-093-097. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>075-079- 080-087-088-094-099. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Jul 27, 11:38 AM MDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1138 AM MDT SUN JUL 27 2014 COZ058>089-093>099-281745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1138 AM MDT SUN JUL 27 2014 ...A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST COLORADO FOR THE EASTERN MOUNTAINS...INTERSTATE 25 CORRIDOR...AND MUCH OF THE PLAINS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND WILL DRIFT OFF INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HOWEVER...ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG ESPECIALLY OVER THE MOUNTAINS...PRODUCING HAIL UP TO THE SIZE OF NICKELS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGER STORMS TODAY WHICH COULD RESULT IN FLASH FLOODING OF SUSCEPTIBLE AREAS SUCH AS BURN SCARS...URBAN AREAS...AND IN LOCATIONS WITH STEEP TERRAIN. THE SOUTHEAST MOUNTAINS AND INTERSTATE 25 CORRIDOR WILL HAVE THE GREATEST RISK FOR FLASH FLOODING THROUGH THIS EVENING DUE TO A COMBINATION OF MOIST EASTERLY UPSLOPE FLOW AND MONSOON MOISTURE ALOFT. THUNDERSTORMS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS...THOUGH A FEW THUNDERSTORMS MAY LINGER OVER THE MOUNTAINS AND THE FAR SOUTHERN PLAINS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK FOR HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR OVER THE MOUNTAINS EACH AFTERNOON...WITH STORMS SPREADING ACROSS THE ADJACENT HIGH VALLEYS AND PLAINS THROUGH THE EVENING HOURS. AS STORMS MOVE INTO THE I-25 CORRIDOR AND SOUTHEAST PLAINS...THEY MAY BRIEFLY BECOME SEVERE WITH THE RISK FOR ONE INCH DIAMETER HAIL...AND WIND GUSTS UP TO 60 MPH...ALONG WITH CLOUD TO GROUND LIGHTNING. THESE COULD MERGE INTO THUNDERSTORM COMPLEXES...WHICH COULD BRING HEAVY RAINFALL TO PORTIONS OF THE SOUTHEAST PLAINS. THIS THREAT LOOKS GREATEST FOR TUESDAY AND WEDNESDAY NIGHT. WITH THE POTENTIAL FOR A MULTI-DAY RAINFALL EPISODE...IT IS POSSIBLE THAT PORTIONS OF THE ARKANSAS AND PURGATORIE RIVERS...ALONG WITH THEIR TRIBUTARY CREEKS AND STREAMS MAY EXPERIENCE FLOODING AT TIMES...THOUGH THIS WILL BE HIGHLY DEPENDENT ON WHERE THE HEAVIEST RAIN OCCURS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS DURING THIS PERIOD...BUT THE RISK FOR FLASH FLOODING MAY NOT BE AS GREAT COMPARED TO THE SOUTHEAST MOUNTAINS AND PLAINS. AREA BURN SCARS...URBAN AREAS...AND STEEP TERRAIN WILL BE MOST VULNERABLE TO THE FLASH FLOOD RISK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
In the hours before
Special weather statement, Jul 27, 1:32 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MDT SUN JUL 27 2014 COZ081-084-085-272000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 132 PM MDT SUN JUL 27 2014 ...SPECIAL WEATHER STATEMENT FOR THE WALDO CANYON BURN SCAR... AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER CASCADE...OR 7 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3885 10494 3897 10502 3900 10494 3892 10482 TIME...MOT...LOC 1931Z 238DEG 19KT 3892 10492 28
Special weather statement, Jul 27, 2:09 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT SUN JUL 27 2014 COZ081-084-085-272045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 209 PM MDT SUN JUL 27 2014 ...SPECIAL WEATHER STATEMENT FOR THE WALDO CANYON BURN SCAR... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS OVER PORTIONS OF THE WALDO CANYON BURN SCAR...MOVING NORTHEAST AROUND 25 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3886 10496 3897 10502 3898 10491 3893 10481 TIME...MOT...LOC 2008Z 242DEG 25KT 3892 10491 28
Special weather statement, Jul 27, 2:33 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 233 PM MDT SUN JUL 27 2014 COZ074-075-088-272100- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 233 PM MDT SUN JUL 27 2014 ...SPECIAL WEATHER STATEMENT... AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPANISH PEAKS...OR 24 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. VERY HEAVY RAIN AND FREQUENT LIGHTNING ARE EXPECTED WITH THIS STORM...AND PEA SIZE HAIL WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SPANISH PEAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3722 10499 3738 10502 3741 10482 3729 10475 TIME...MOT...LOC 2031Z 249DEG 13KT 3732 10490 PE
Special weather statement, Jul 27, 3:14 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT SUN JUL 27 2014 COZ094-272145- EASTERN LAS ANIMAS COUNTY CO- 314 PM MDT SUN JUL 27 2014 ...SPECIAL WEATHER STATEMENT... AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES EAST OF THATCHER...OR 36 MILES SOUTH OF NORTH LA JUNTA...MOVING WEST AT 10 MPH. HALF INCH HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS COUNTY. LAT...LON 3754 10350 3736 10353 3736 10388 3758 10383 TIME...MOT...LOC 2113Z 098DEG 9KT 3746 10365 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:25 PM MDT | Areal Flood Advisory | PUB | Mineral | 2 hr |
| Jul 26, 7:37 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 26, 8:03 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 117 min |
| Jul 26, 9:36 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jul 26, 10:19 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Prowers | 3 hr |
| Jul 27, 1:32 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jul 27, 2:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 27, 2:33 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 27, 2:47 PM MDT | Areal Flood Advisory | PUB | Las Animas | 118 min |
| Jul 27, 3:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 27, 5:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 27, 5:26 PM MDT | Areal Flood Advisory | PUB | Las Animas | 2 hr |
| Jul 27, 5:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 27, 5:54 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.